# SDR USAA2010120792886

- Difficulty date: November 17, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662700000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON LEFT LOWER WING FUEL ACCESS PANEL 550DB BETWEEN WS 13464 TO WS 14057 & BETWEEN RIB 25 TO RIB 26.  REPLACED LEFT LOWER WING FUEL ACCESS PANEL 550DB BETWEEN WS 13464 TO WS 14057 & BETWEEN RIB 25 TO RIB 26 IAW AMM 57-27-11.
